MAUDE Adverse Event Report: ZIMMER TMT TM ARDIS INTERBODY SYSTEM; METALLIC SPINAL INTERBODY FUSION CAGE

ZIMMER TMT TM ARDIS INTERBODY SYSTEM; METALLIC SPINAL INTERBODY FUSION CAGE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6) customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Implant migrated 10% after 6 weeks post op follow up.Implant tm ardis with size 9*26*11 was inserted in level l5,s1.Implant remains on patient.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Review of complaint history identified (1) additional similar complaints for the reported item/lot combination.Complaints are monitored through monthly complaint review (reference (b)(4)) in order to identify potential adverse trends.Medical images were provided and reviewed by a health care professional.Review of the available records identified the following: image which is immediately postop appears within normal limits with presence of intact hardware and bone.Image which is 5 weeks postop demonstrates slight posterior migration of the l5-s1 intervertebral disc spacer which appears to extend posterior to the posterior inferior endplate of l5 and narrows the spinal canal, possibly causing cord compression (which cannot be confirmed radiographically).Hardware is otherwise intact.Bones remain intact.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TM ARDIS INTERBODY SYSTEM
Common Device Name
METALLIC SPINAL INTERBODY FUSION CAGE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key11544542
Report Number3005751028-2021-00017
Device Sequence Number4075648
Product Code MAX
UDI-Device Identifier00889024315778
UDI-Public(01)00889024315778(17)220331(10)63600164
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K113561
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberN/A
Device Catalogue Number0670102111
Device Lot Number63600164
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date03/22/2021
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;